# SDR AALA202104059056

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737-8
- Aircraft serial: 44450
- Aircraft time: 2,869 hours, 1,150 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: SPEED TRIM FAIL ILLUMINATED AT CRUISE. PERFORMED DFCS SPEED TRIM/STAB TRIM DISCRETE BITE TEST IAW AMM 22-11-00, OPS CHECK GOOD.
